# SDR SWAA000437

- Difficulty date: March 7, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N63SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22061
- Engine: Pwa JT8D9A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Leaking
- Location: Nr 2
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER TAKEOFF, WITH RT A/C PACK SELECTED,  STRONG OIL FUMES IN CABIN.  REMOVED AND REPLACED NR 2 ENG AND BOTH AIR CYCLE MACHINES.
